I am so sorry to be gone for such a long time. Had so much on my plate lately due to school and treatments.Ill update you all so you are up to speed on whats going on. I have started my IVIG about a month ago. At first I was thrilled because I was told that treatment would help a lot. But like the many other treatments Ive been through that didnt last. The first treatment went fine just had some exhaustion and nausea. No big deal, nothing i couldnt handle. The second treatment was not so smooth. I got my treatment as usual along with the exhaustion and nausea. The next day i woke up feeling a horrible stabbing pain in my eyes. I literally felt like i had someone stabbing me in my eyeballs with a fork. Tons of fun. So I thought ehh this sucks but i can handle it. This treatment is really important. So i sucked it up for another treatment. That treatment went as usual the exhaustion nausea and stabbing pain.However, that didnt last long because when i awoke the next day, I just kept vomiting and vomiting and having killer diarrhea. Absolutely miserable. Worried we phoned the doctor and made an appointment. The doctor took me off the treatments temporarily. When I had my appointment about a week or so ago the doctor perscribed me some steroids to combat the side effects. I havent continued the IVIG yet but I will soon and will let you know if the side effects subside. I hope so. Other than that much has not been happening.My health condition is pretty much the same and Im just getting through school as usual. Ill try to be better at writing since school is now winding down. Happy Spring!